MathSciNet Relay Station
MathSciNet bibliographic data
MR67842 (16,785a) 09.0X
Wielandt, Helmut An extremum property of sums of eigenvalues. Proc. Amer. Math. Soc. 6, (1955). 106–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement